MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 44; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 44; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Catalog Number 113641026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent revision from a global ap to a delta extend due to cuff tear and superior migration of the humerus.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: b5.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information states that : b.Is humerus migration happened due to cuff tear? c.Is this patient condition or more related to device? response: humerus migration due to cuff tear.Patient condition.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: reason for revision ¿ cuff tear and superior migration of the humerus.The product was not returned to depuy synthes; however, photos were provided for review.(b)(4).The photo investigation revealed that the pegs of the crosslink anchor pg glenoid 44 were detached from the device, most likely during the extraction process.Additionally, based on additional information provided, the humerus migration was determined to be due to cuff tear and related to patient's condition.Therefore, since there is no known allegation against the reported product and no device was returned, no further investigation is needed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the crosslink anchor pg glenoid 44 would have not contributed to the to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d6a, d10 concomitant.

Brand Name
CROSSLINK ANCHOR PG GLENOID 44
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23512097
Report Number1818910-2025-19438
Device Sequence Number13204049
Product Code KWS
UDI-Device Identifier10603295006978
UDI-Public(01)10603295006978(17)191130(10)601545
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number113641026
Device Lot Number601545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/21/2025
02/03/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date11/24/2025
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL AP 135 DEG TAPER ASSEM.; GLOBAL AP HUMERAL HEAD 44X21.; GLOBAL AP PC STEM 8 MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale